Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric inference in multivariate fractionally cointegrated systems

Hualde, J. and Robinson, Peter (2010) Semiparametric inference in multivariate fractionally cointegrated systems. Journal of Econometrics, 157 (2). pp. 492-511. ISSN 0304-4076

Full text not available from this repository.

Abstract

A semiparametric multivariate fractionally cointegrated system is considered, integration orders possibly being unknown and I(0) unobservable inputs having nonparametric spectral density. Two estimates of the vector of cointegrating parameters ν are considered. One involves inverse spectral weighting and the other is unweighted but uses a spectral estimate at frequency zero. Both corresponding Wald statistics for testing linear restrictions on ν are shown to have a standard null χ2 limit distribution under quite general conditions. Notably, this outcome is irrespective of whether cointegrating relations are “strong” (when the difference between integration orders of observables and cointegrating errors exceeds 1/2), or “weak” (when that difference is less than 1/2), or when both cases are involved. Finite-sample properties are examined in a Monte Carlo study and an empirical example is presented.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 2010 Elsevier
Library of Congress subject classification: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
Sets: Departments > Economics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 14 Apr 2011 08:59
URL: http://eprints.lse.ac.uk/35142/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only